# SDR SWAA032239

- Difficulty date: October 12, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 25,799 hours, 22,005 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND NR 6 L/E SLAT SKIN CRACKED OUTBD OF MAIN TRACK.  REPAIRED SLAT SKIN PER SRM.
